MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER WITH GATE VALVE; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES, PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER WITH GATE VALVE; CATHETER, EMBOLECTOMY
Model Number 120803FS
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation; it was discarded at the hospital.One image corresponding to this fogarty arterial embolectomy catheter was provided for evaluation.Image showed what appeared to be a balloon of a vascular catheter.Distal tip appeared to be bent.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, upon opening of package of this fogarty arterial embolectomy catheter, balloon was found burst leaving internal wire exposed.There was no allegation of patient injury.The device was not available for evaluation since it was discarded.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).Without return of the product, it is unable to perform a complete investigation of the reported event.The customer report of balloon burst was unable to be confirmed based on the image provided.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.As part of the manufacturing process the units go through a balloon and visual inspection where the units are visually inspected and in which the integrity of the catheter and balloon are validated.Additionally, concerning the other issue of bent distal tip, based on the available information cannot be determined that the failure is related to a manufacturing or design defect.

Brand Name
FOGARTY ARTERIAL EMBOLECTOMY CATHETER WITH GATE VALVE
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key23320743
Report Number2015691-2025-08558
Device Sequence Number9948485
Product Code DXE
UDI-Device Identifier00690103043297
UDI-Public(01)00690103043297(17)270312(11)241211(10)66150830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120803FS
Device Lot Number66150830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown